MathSciNet Relay Station
MathSciNet bibliographic data
MR350267 (50 #2760) 41A15
Marsden, Martin Cubic spline interpolation of continuous functions. J. Approximation Theory 10 (1974), 103–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement